U.S. doctors online nowAsk doctors free
Canada
A 32-year-old female asked:

trying to conceive. just finished menstruating sept 17th. have been intimate with my husband since then. experienced moderate dizziness this morning. just started prenatal vitamin this morning. could the prenatal vitamin be making me dizzy?

1 doctor answer2 doctors weighed in
Dr. Ralph Boling
Obstetrics and Gynecology 39 years experience
Probable not: But try taking the vitamin in the evening. If you have a 28 day cycle, your most fertile days are around the the 14th day of your cycle, try to have intercourse on days 10, 12, 14 to give best chance of a pregnancy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 21, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.